# SDR AALA2019120659036

- Difficulty date: November 21, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347556521200
- Condition: Corroded
- Location: Frames 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT LOWER THRESHOLD SHEET AT FR 53 AND S38R. REPLACED THRESHOLD SHEET PER SRM 51-72-11.
